Article info

Download PDFPDF
Amiodarone induced interatrial electrical dissociation mimics restored sinus rhythm in patient with persistent left atrial flutter
  1. Correspondence to Dr Marian Christoph, Department of Internal Medicine and Cardiology, Heart Centre, University Hospital Dresden, Fetscherstrasse 76, 01307 Dresden, Germany; marian.christoph{at}mailbox.tu-dresden.de
View Full Text

Citation

Christoph M, Guenther M, Wunderlich C
Amiodarone induced interatrial electrical dissociation mimics restored sinus rhythm in patient with persistent left atrial flutter

Publication history

  • Received February 2, 2012
  • Accepted February 14, 2012
  • First published March 15, 2012.
Online issue publication 
April 29, 2012

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.